Doctor insights on:
Cortizone Allergy Medication
Itchy back of head which extend halfway on back. Using scalp help which contains hydrocortisone 1% seborrheic dermatitis/Psoriasis anti itch liquid. Not helping. Taking allergy medicine too. Had this for over month now. Please advice?
Cortisone is a naturally produced hormone in the body, produced by the adrenal glands. It is often used as a potent medication for inflammatory disease. In serious cases, it is a "wonder" drug, and can be life saving. However, long and continuous use can cause many serious and uncomfortable side effects. Hydrocortisone is a topical skin variety and much ...Read more
I have severe seasonal allergies.Take every medication. Only thing that really works is prednisone or cortisone shot. Possibke to take on a schedule?
I have an allergy to nsaid , can I take cortisone shots in my shoulder? And will difenb12 help also?
Yes: No problem. As far as vit b12, who knows how or if it works for your condition. ...Read more
Symptoms?: What you may be experiencing may be merely side effects of the albuterol like heart racing and pounding which is not an allergy but an effect upon the heart. I suspect that's what you are having. Other drugs of this type for bronchospasm may be less of a problem for you or you may just be overusing your medication. ...Read more
No: Cortisone injections do not cause infertility, but they can cause a variety of other effects that have negative health consequences, including bone loss, weight gain, increased blood pressure and blood sugar. This is why their use should be limited as much as possible. ...Read moreSee 1 more doctor answer
Red chin..it's been a long time... I did allergy test but it's not it.. Dermatologist gave cortisone but as I know it is not really a solution?
Follow Dermatologist: We can not tell you what is it and what treatment you need .You have been examined by a Dermatologist and he has prescribed a cortisone cream.We can not double guess the Dermatogist who already has examined you.You have two choices either use the cream and if you don't trust the Dermatologist get a second opinion by consulting another Dermatologist ...Read moreSee 1 more doctor answer
Have rash x3 weeks doc said it was allergy to take meds have been and it just keeps spreading and isn't going away. Pics in profile tried cortisone too.?
Need to see picture.: This could be eczema, a drug rash, or hives depending on the nature of the rash. I am unable to access your pic. If it continues despite antihistamines and cortisone it very possibly is due to a medication or supplement you are taking, or nsaids (aspirin, ibuprofen, naprosyn, (naproxen) etc). Please ask for a referral for consultation with a board certified allergist, especially if the rash lasts 6 weeks. ...Read moreSee 1 more doctor answer
Cortef: Cortef (hydrocortisone) is a steroid medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.rxlist.com/cortef-side-effects-drug-center.htm ...Read more
Cetacrot allergy: Cetacrot is a topical hydrocortisone. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.webmd.com/drugs/2/drug-10438/cetacort-topical/details ...Read more
Cortaid: Cortaid (hydrocortisone) is a Steroid which used for the treatment of inflammation. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.webmd.com/drugs/2/drug-5338/cortaid-topical/details ...Read more
Yes, but....: System-wide exposure to steroids is associated with an increased long-term risk of complications such as cataracts, glaucoma and osteoporosis. Cortisone injections are sometimes used to relieve debilitating symptoms quickly, but their routine use is not a good idea. Get an evaluation by an allergist to determine the optimal way to control your allergies. ...Read moreSee 1 more doctor answer
Depends : It depends on which type of food allergy testing your doctor is ordered. There are 2 types of food allergy test allergist like us do. Ige mediated food allergy (but not igg because igg food test is unproven) can be done by skin prick test or blood test, which is not interfered by cortisone. However cortisone will interfere with food patch test, which test cell mediated food allergy. ...Read moreSee 1 more doctor answer
I have mild neutropenia (1.5) with eosinophilia. My GP thinks the eos-from allergy-suppress the neutr. Is there a way to lower eos without cortisone?
Unlikely: Despite college textbooks, common allergies seldom raise the eosinophil count. I trust there has been a check for helminths. If the eos are over 1000 or you have anything to suggest Churg-Strauss or Hodgkin's, a workup / consult is in order. Stable mild neutropenia like yours is usually "just you" and harmless; your neuts may simply hang on vessel walls better. ...Read more
Can I mix a pea size amount of hydra cortisone with any cream or serum as to prevent any allergy or irritation?
Perioral dermatitis: Yes, this can be caused by steroids, or it can be caused by other substances, like toothpaste, cosmetics, shave cream, etc. Here's a website by doctors: http://fromyourdoctor.Com/topic.Do?Title=perioral+dermatitis&t=2102 this website is written by patients, not doctors, but it has some good ideas. Check it out and then see your doc if you need more help: http://www.Epinions.Com/content_966500484? ...Read more
Could cortisone cream for allergies rash used for more than a month in my six year old thighs be the cause of darkening few dark pubic hair?
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more